Directional statistics of satellite-satellite single-difference widelane phase biases

  1. Lookup NU author(s)
  2. Dr Maxim Keshin
Author(s)Keshin M
Publication type Article
JournalArtificial Satellites
Year2004
Volume39
Issue4
Pages305-324
ISSN (print)0208-841X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPolska Akademia Nauk
Actions    Link to this publication
Altmetrics

Altmetrics provided by Altmetric

Share